# SDR FDKA200608204

- Difficulty date: August 13, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 11,971 hours, 11,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT INOP LT OVERWING.  MAINTENANCE RESECURED CONNECTOR AT LIGHT ASSEMBLY OPS CHECKED GOOD.
